# SDR 96ZZZX2518

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66710
- Make and model: Beech C 23
- Aircraft serial: M2387
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Housing
- Part number: 16981001123
- Condition: Failed
- Location: Nlg Upper
- Part time: 4,079 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR LANDING GEAR HOUSING FAILED ON LANDING.  STRUCTURE FAILED AT BOLT HOLES ON UPPER END OF UNIT WHERE STEERING COLLAR IS FASTENED.
